# SDR REXA2013071401361

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 19,367 hours, 16,448 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED IAW FECU READ OUT.  FOUND LT INBOUND FLAPS JAMMING AT 8 DEG AND RT PDU MOTOR BRAKE FAILURE. ADJUSTED LEFT INBD FLAP ACTUATORS IAW AMM 27-53-00.  ALSO FLAP PDU WAS REPLACED.
